Respiratory Complications Associated With Acetazolamide Use in the Management of Idiopathic Intracranial Hypertension

Update item information
Title Respiratory Complications Associated With Acetazolamide Use in the Management of Idiopathic Intracranial Hypertension
Creator Fiona Costello, Kate Skolnik, Justyna Sarna, Rhea Varughese
Affiliation Departments of Clinical Neurosciences and Surgery (FC), Medicine--Respirology (KS, RV); and Clinical Neurosciences (JS), University of Calgary, Calgary, Canada
OCR Text Show
Publisher Lippincott, Williams & Wilkins
Date 2019-12
Type Text
Source Journal of Neuro-Ophthalmology, December 2019, Volume 39, Issue 4
Language eng
Rights Management © North American Neuro-Ophthalmology Society
Publication Type Journal Article
ARK ark:/87278/s6hn11h7
Setname ehsl_novel_jno
Date Created 2021-01-15
Date Modified 2021-05-06
ID 1645551
Reference URL https://collections.lib.utah.edu/ark:/87278/s6hn11h7
Back to Search Results